MAUDE Adverse Event Report: ARTHREX, INC. SMALL JOINT OATS SET, 8 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SMALL JOINT OATS SET, 8 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number SMALL JOINT OATS SET, 8 MM
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 06/14/2022, it was reported by a sales representative via (b)(4) that a ar-8981-08s small joint oats kit had the wrong size reamer in the kit.It was an 8mm oats kit and had a 6mm reamer in it.This was discovered during an unknow time, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
SMALL JOINT OATS SET, 8 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19387375
Report Number1220246-2024-03778
Device Sequence Number19838446
Product Code MDM
UDI-Device Identifier00888867056824
UDI-Public00888867056824
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMALL JOINT OATS SET, 8 MM
Device Catalogue NumberAR-8981-08S
Device Lot Number2014118685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown